On Isolated Points in the Dual Spaces of Locally Compact Groups.
Mathematische Annalen, Tome 218 (1975), pp. 19-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1975__218_162782,
author = {S. P. Wang},
title = {On {Isolated} {Points} in the {Dual} {Spaces} of {Locally} {Compact} {Groups.}},
journal = {Mathematische Annalen},
pages = {19--34},
year = {1975},
volume = {218},
zbl = {0332.22009},
url = {http://geodesic.mathdoc.fr/item/MAN_1975__218_162782/}
}
S. P. Wang. On Isolated Points in the Dual Spaces of Locally Compact Groups.. Mathematische Annalen, Tome 218 (1975), pp. 19-34. http://geodesic.mathdoc.fr/item/MAN_1975__218_162782/